1mg, best e pharmacy in India

SNIZID PLUS TABLET

Tablet
Rs.35for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR SNIZID PLUS TABLET

Loratadine(5 mg),Paracetamol(500 mg),Phenylephrine(7.5 mg)

food interaction for SNIZID PLUS TABLET

alcohol interaction for SNIZID PLUS TABLET

pregnancy interaction for SNIZID PLUS TABLET

lactation interaction for SNIZID PLUS TABLET

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Snizid plus tablet may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Snizid plus tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION FOR SNIZID PLUS TABLET

Loratadine(5 mg)

Uses

Loratadine is used in the treatment of allergic disorders

How it works

Loratadine blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Nervousness, Abdominal pain, Acne-like rash, Diarrhoea, Drowsiness, Weakness, Difficulty in swallowing, Facial swelling, Lip swelling, Headache, Hoarseness of voice, Insomnia, Mouth ulcer, Nose bleed, Skin redness, Sore throat, Urticaria, Wheezing
Paracetamol(500 mg)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

How it works

Paracetamol blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(7.5 mg)

Uses

Phenylephrine is used in pupil dilation and nasal congestion (stuffy nose)
It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

SUBSTITUTES FOR SNIZID PLUS TABLET

No substitutes found

Top Physicians

Expert advice FOR SNIZID PLUS TABLET

Do not start or continue the loratadine tablets:
  • If you are allergic (hypersensitive) to loratadine or any of the other ingredients of loratadine tablet.
  • If you have severe liver impairment.
  • If you have rare hereditary problems of sugar intolerance.
Do not drive or operate machinery after taking loratadine if you feel drowsy. Do not take loratadine tablets at least 48 hours before doing skin tests.

Frequently asked questions FOR SNIZID PLUS TABLET

Loratadine

Q.

Is loratadine safe?
Loratadine is safe at prescribed dose and duration for treatment of allergies as advised by your doctor

Q.

Is loratadine an anticholinergic/narcotic/antibiotic?
No, loratadine is antihistaminic drug which may have anticholinergic properties and it is not narcotic/ antibiotic

Q.

Is loratadine the same as Zyrtec?
No, loratadine is different from Zyrtec as Zyrtec contains cetirizine. Both loratadine and Zyrtec belong to the same category of antihistamines. Patient should follow the advice of doctor regarding its use

Show More
Q.

Can I take loratadine for a cold/sinus infection/insect bites/hives/bee sting/allergic reaction, rash/congestion?
Yes, but patient should follow the advice of doctor regarding its use

Q.

How long can I take loratadine for?
Patient can take loratadine for prescribed dose and duration for treatment of allergies as advised by your doctor

Q.

Can I take loratadine with Nyquil /Mucinex/ ibuprofen/ Singulair/ Benadryl/ amoxicillin/ diphenhydramine /Zoloft/ Zyrtec/ Dayquil?
Yes, but taking other antihistaminic medicines like diphenhydramine/Zyrtec/Benadryl /Day quil/ Zoloft / Mucinex may alter the effects of loratadine. Ibuprofen, Nyquil may alter levels of loratadine. You can take loratadine with amoxicillin. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

Q.

Does loratadine get you high/raise blood pressure/cause dementia/drowsiness?
Loratadine causing these side effects is very rare. However, always consult your doctor if you experience any of these side effects

Q.

Does loratadine contain diphenhydramine or aspirin?
No, it does not contain diphenhydramine or aspirin.

Paracetamol

Q.

Is paracetamol an antibiotic?
No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

Q.

Is paracetamol a NSAID?
Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

Q.

Is paracetamol an analgesic?
Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

Phenylephrine

Q.

Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.

Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.

Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Show More
Q.

Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)